L'invariance topologique du type simple d'homotopie
Séminaire Bourbaki : vol. 1972/73, exposés 418-435, Séminaire Bourbaki, no. 15 (1974), Talk no. 428, p. 186-209
@incollection{SB_1972-1973__15__186_0,
     author = {Siebenmann, Laurent},
     title = {L'invariance topologique du type simple d'homotopie},
     booktitle = {S\'eminaire Bourbaki : vol. 1972/73, expos\'es 418-435},
     author = {Collectif},
     series = {S\'eminaire Bourbaki},
     publisher = {Springer-Verlag},
     number = {15},
     year = {1974},
     note = {talk:428},
     pages = {186-209},
     zbl = {0293.57007},
     mrnumber = {436153},
     language = {fr},
     url = {http://www.numdam.org/item/SB_1972-1973__15__186_0}
}
Siebenmann, Laurent. L'invariance topologique du type simple d'homotopie, in Séminaire Bourbaki : vol. 1972/73, exposés 418-435, Séminaire Bourbaki, no. 15 (1974), Talk no. 428, pp. 186-209. http://www.numdam.org/item/SB_1972-1973__15__186_0/

[Ch1] T.A. Chapman - Notes on Hilbert Cube Manifolds, mimeographed, University of Kentucky at Lexington, 1973.

[Ch2] T.A. Chapman - Surgery and handle straightening in Hilbert cube manifolds, preprint 1972, Pacific J. Math. | MR 383420 | Zbl 0267.57006

[Ch3] T.A. Chapman - Compact Hilbert cube manifolds and the invariance of Whitehead torsion, preprint 1972, Bull. Amer. Math. Soc. | MR 346794 | Zbl 0251.57004

[Ch4] T.A. Chapman - Topological invariance of Whitehead torsion, preprint 1972.

[Ch5] T.A. Chapman - All Hilbert cube manifolds are triangulable, preprint 1972. | MR 286138

[Ch6] T.A. Chapman - Classification of Hilbert cube manifolds and infinite simple homotopy types, preprint 1972. | MR 286138

[Co] M. Cohen - A Course in Simple-homotopy Theory, Graduate Texts in Math. 10, Springer, 1972. | MR 362320 | Zbl 0261.57009

[E] R.D. Edwards - The topological invariance of simple homotopy type for polyedra, manuscrit polycopié, 1972; preprint UCLA, 1973. | MR 509068

[H] M. Hirsch - On normal microbundles, Topology 5 (1966), 229-240. | MR 198490 | Zbl 0148.17601

[K] R.C. Kirby - Stable homeomorphisms and the annulus conjecture, Ann. of Math., 89 (1969), 575-582. | MR 242165 | Zbl 0176.22004

[KS1] R.C. Kirby and L.C. Siebenmann - Triangulation and Hauptvermutung, Bull. Amer. Math. Soc., 75 (1969), 742-749 ; [cf. aussi C. Morlet - Sém. Bourbaki, exposé 362, 1968/69, Lecture Notes in Maths., vol. 179, Springer-Verlag, 1971.] | MR 242166 | Zbl 0189.54701

[KS2] R.C. Kirby and L.C. Siebenmann - Essays on topological manifolds smoothings and triangulations : III Some basic theorems for topological manifolds, preprint of projected Ann. of Math. Study.

[L] C. Lacher - Cell-like mappings I, Pacific J. Math., 30 (1969), 717-731. | MR 251714 | Zbl 0182.57601

[M] J.W. Milnor - Microbundles, Part I, Topology, vol. 3 (1964), Supplement 1, 53-80. | MR 161346 | Zbl 0124.38404

[S1] L.C. Siebenmann - Infinite simple homotopy types, Indag. Math. 32 (1970), 479-495, also Koninkl. Niederl. Akad. Wet. Amsterdam, Series A (Math), 73 (1970), 479-595. | MR 287542 | Zbl 0203.56002

[S2] L.C. Siebenmann - Approximating cellular maps by homeomorphisms, Topology, 11 (1972), 271-294. | MR 295365 | Zbl 0216.20101

[W] J.E. West - Mapping cylinders of Hilbert cube factors, Gen. Top. and its App., 1 (1971), 111-125. | MR 288788 | Zbl 0224.57004

[Wa] F. Waldhausen - Lecture notes, polycopié, Princeton 1972, (ils décrivent très brièvement son idée).